Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 2438157, 7 pages
http://dx.doi.org/10.1155/2016/2438157
Research Article

Estimates of Fractional Integral Operators on Variable Exponent Lebesgue Spaces

1Department of Mathematics, Dalian Maritime University, Dalian, Liaoning 116026, China
2Department of Mathematics, Hainan Normal University, Haikou 571158, China

Received 1 April 2016; Accepted 8 May 2016

Academic Editor: Yoshihiro Sawano

Copyright © 2016 Canqin Tang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. L. Sobolev, “On a theorem of functional analysis,” Matematicheskii Sbornik, vol. 4, pp. 417–497, 1938. View at Google Scholar
  2. C. E. Kenig and E. M. Stein, “Multilinear estimates and fractional integration,” Mathematical Research Letters, vol. 6, no. 1, pp. 1–15, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. A. Almeida and P. Hästö, “Besov spaces with variable smoothness and integrability,” Journal of Functional Analysis, vol. 258, no. 5, pp. 1628–1655, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. D. Cruz-Uribe and A. Fiorenza, Variable Lebesgue Spaces, Springer, Basel, Switzerland, 2013.
  5. L. Diening, P. Harjulehto, P. Hästö, and M. Růžička, Lebesgue and Sobolev Spaces with Variable Exponents, Springer, Berlin, Germany, 2011.
  6. L. Diening, P. Hästö, and A. Nekvinda, “Open problems in variable exponent Lebesgue and Sobolev spaces,” in Function Spaces, Differential Operators and Nonlinear Analysis, pp. 38–52, Academy of Sciences of the Czech Republic, Prague, Czech Republic, 2005. View at Google Scholar
  7. L. Diening, P. Hästö, and S. Roudenko, “Function spaces of variable smoothness and integrability,” Journal of Functional Analysis, vol. 256, no. 6, pp. 1731–1768, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. B. Dong and J. Xu, “New Herz type Besov and Triebel-Lizorkin spaces with variable exponents,” Journal of Function Spaces and Applications, vol. 2012, Article ID 384593, 27 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  9. B. Dong and J. Xu, “Local characterizations of Besov and Triebel-Lizorkin spaces with variable exponent,” Journal of Function Spaces, vol. 2014, Article ID 417341, 8 pages, 2014. View at Publisher · View at Google Scholar · View at Scopus
  10. H. Kempka, “2-Microlocal besov and triebel-lizorkin spaces of variable integrability,” Revista Matematica Complutense, vol. 22, no. 1, pp. 227–251, 2009. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. H. Kempka, “Atomic, molecular and wavelet decomposition of generalized 2-microlocal Besov spaces,” Journal of Function Spaces and Applications, vol. 8, no. 2, pp. 129–165, 2010. View at Publisher · View at Google Scholar · View at Scopus
  12. O. Kováčik and J. Rákosník, “On spaces Lp(x) and Wk,p(x),” Czechoslovak Mathematical Journal, vol. 41, no. 4, pp. 592–618, 1991. View at Google Scholar
  13. E. Nakai and Y. Sawano, “Hardy spaces with variable exponents and generalized Campanato spaces,” Journal of Functional Analysis, vol. 262, no. 9, pp. 3665–3748, 2012. View at Publisher · View at Google Scholar · View at Scopus
  14. T. Noi, “Duality of variable exponent Triebel-Lizorkin and Besov spaces,” Journal of Function Spaces and Applications, vol. 2012, Article ID 361807, 19 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  15. Y. Sawano, “Atomic decompositions of hardy spaces with variable exponents and its application to bounded linear operators,” Integral Equations and Operator Theory, vol. 77, no. 1, pp. 123–148, 2013. View at Publisher · View at Google Scholar · View at Scopus
  16. A. Almeida, J. Hasanov, and S. Samko, “Maximal and potential operetors in variable exponent Morrey spaces,” Georgian Mathematical Journal, vol. 15, no. 2, pp. 195–208, 2008. View at Google Scholar
  17. D. Cruz-Uribe, A. Fiorenza, J. M. Martell, and C. Pérez, “The boundedness of classical operators on variable Lp spaces,” Annales Academiæ Scientiarum Fennicæ Mathematica, vol. 31, no. 1, pp. 239–264, 2006. View at Google Scholar · View at Scopus
  18. M. Izuki, “Commutators of fractional integrals on Lebesgue and Herz spaces with variable exponent,” Rendiconti del Circolo Matematico di Palermo, vol. 59, no. 3, pp. 461–472, 2010. View at Publisher · View at Google Scholar · View at Scopus
  19. S. G. Samko, “Convolution and potential type operators in Lpx(Rn),” Integral Transforms and Special Functions, vol. 7, no. 3-4, pp. 261–284, 1998. View at Publisher · View at Google Scholar
  20. V. Kokilashvili, “On a progress in the theory of integral operators in weighted Banach function spaces,” in Function Spaces, Differential Operators and Nonlinear Analysis,, pp. 152–175, Academy of Sciences of the Czech Republic, Praha, Czech Republic, 2005. View at Google Scholar
  21. W. Wang and J. S. Xu, “Commutators of multilinear singular integrals with Lipschitz functions on products of variable exponent Lebesgue spaces,” Advances in Mathematics, vol. 38, pp. 669–677, 2009 (Chinese). View at Google Scholar
  22. C. Capone, D. Cruz-Uribe, and A. Fiorenza, “The fractional maximal operator and fractional integrals on variable Lp spaces,” Revista Matemática Iberoamericana, vol. 23, no. 3, pp. 743–770, 2007. View at Google Scholar · View at Scopus
  23. L. Diening, “Maximal function on generalized Lp() spaces,” Mathematical Inequalites and Applications, vol. 7, pp. 245–253, 2004. View at Google Scholar
  24. M. De Guzman, Differentiation of Integrals in Rn, vol. 481 of Lecture Notes in Mathematics, Springer, New York, NY, USA, 1975.